# SDR UIEA2023121901004

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 54,000 hours, 12,743 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A PUNCTURED HOLE ON THE FUSELAGE SKIN NEAR STA 1241, BETWEEN S-105L & S-106L( 1) ACCOMPLISHED EI T2023A53M-3476 REV 1. 2) JOB COMPLETED AND CONDITION CHECK NORMAL )
